Jump to content
Important Survey - Please Participate ×

Clonazepam withdrawal


[Ka...]

Recommended Posts

I've been on clonazepam for 2 yrs .5mg - prescribed to take 1-2 per day as needed. Now reducing .125 per week and down to .125 per day.  Have been experiencing, twitching, night sweats, hot/cold flushes, restless leg,  but the most significant symptom has been a buzzing central nervous system in my whole body but pro dominantly in my legs. I have only put all the symptom together to realise they are all caused by withdrawal - so am pleased to have found this site & joined the dots together.  I have a daily meditation practice, try to walk 30 min daily & have an alcohol & sugar free diet.

Once again so pleased to have found this site :) 

Link to comment
Share on other sites

Hi Kaycee and welcome to BenzoBuddies.

 

Weekly cuts of clonazepam may be catching up in this taper plan, so slowly a bit may make things more tolerable.  It's recommended to wait two weeks between cuts of long-acting benzodiazepines. 

 

Here are a couple of links to post for advice on your taper and symptoms:

 

General Taper Plans 

Withdrawal Support 

 

We highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with explanations about why you may have them.

 

Please take some time to Create a Signature. This will help other members understand your history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

~Challis  :smitten:

Link to comment
Share on other sites

excellent, thanks Challis.

 

Yes, you were bang on - I have now calculated my tapering figures retrospectively and am shocked to see my drop went from 7% to 20%!

 

Thanks for your advice - I think I'll head to the withdrawal boards

 

K

Link to comment
Share on other sites

Welcome and best wishes.  If you start a blog here, I promise you won't regret it....I wish I had started it long ago.  When ppl read your regular posts they can go to your blog for the "rest of the story" and see exactly where you are emotionally and physically.  Sometimes readers can see things you didn't realize were important to your recovery!
Link to comment
Share on other sites

×
×
  • Create New...